Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 89, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 10, 2007, 3:01 PM EDT for 6 counties in Florida. It took effect at Oct 11, 2007, 3:25 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2007, 3:01 PM EDT (19:01 UTC)
- In effect from
- Oct 11, 2007, 3:25 AM EDT
- Expired
- Oct 11, 2007, 6:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 101901 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 301 PM EDT WED OCT 10 2007 FLZ020>023-110915- /O.UPG.KJAX.FW.A.0094.071011T1800Z-071011T2200Z/ /O.NEW.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ /O.NEW.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 301 PM EDT WED OCT 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT WITH MUCH DRIER AIR FILTERING IN ITS WAKE. THIS WILL ALLOW RH VALUES TO DIP TO AROUND 25 TO 30%. RH VALUES AT OR BELOW 35% WILL BE AROUND 4 TO 5 HOURS. ON FRIDAY...MIN RH VALUES OF AROUND 30% ARE EXPECTED WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 2 TO 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-030-110915- /O.UPG.KJAX.FW.A.0094.071011T1800Z-071011T2200Z/ /O.NEW.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ NASSAU-DUVAL-UNION- 301 PM EDT WED OCT 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT WITH MUCH DRIER AIR FILTERING IN ITS WAKE. THIS WILL ALLOW RH VALUES TO DIP TO AROUND 30% WITH RH VALUES AT OR BELOW 35% FOR AROUND 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ035-110915- /O.NEW.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ GILCHRIST- 301 PM EDT WED OCT 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT WITH MUCH DRIER AIR FILTERING IN ITS WAKE. THIS WILL ALLOW RH VALUES TO DIP TO AROUND 30% WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ031-032-036-110915- /O.NEW.KJAX.FW.A.0095.071011T1700Z-071011T2200Z/ BRADFORD-CLAY-ALACHUA- 301 PM EDT WED OCT 10 2007 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT WITH MUCH DRIER AIR FILTERING IN ITS WAKE. THIS WILL ALLOW RH VALUES TO DIP TO AROUND 30 TO 35% WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 2 TO 4 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
2 follow-up statements
000 WWUS82 KJAX 110725 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 AM EDT THU OCT 11 2007 FLZ031-032-036-112200- /O.UPG.KJAX.FW.A.0095.071011T1700Z-071011T2200Z/ /O.EXA.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ BRADFORD-CLAY-ALACHUA- 325 AM EDT THU OCT 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. THIS REPLACES THE PREVIOUS FIRE WEATHER WATCH. MUCH DRIER AIR WILL FILTER INTO THE AREA TODAY BEHIND A COLD FRONT. RH VALUES TO DIP TO AROUND 30 TO 35% WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ037-040-112200- /O.EXA.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ PUTNAM-MARION- 325 AM EDT THU OCT 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. MUCH DRIER AIR WILL FILTER INTO THE AREA TODAY BEHIND A COLD FRONT. RH VALUES TO DIP TO AROUND 30 TO 35% WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>023-112200- /O.CON.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ /O.CON.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 325 AM EDT THU OCT 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. MUCH DRIER AIR WILL FILTER INTO THE AREA BEHIND A COLD FRONT. RH VALUES TO DIP TO AROUND 25 TO 30%. RH VALUES AT OR BELOW 35% WILL BE AROUND 5 HOURS. ON FRIDAY...SIMILAR RH VALUES OF AROUND 25 TO 30% ARE EXPECTED AGAIN AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ FLZ030-112200- /O.EXA.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ /O.CON.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ UNION- 325 AM EDT THU OCT 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. MUCH DRIER AIR WILL FILTER INTO THE AREA BEHIND A COLD FRONT. RH VALUES TO DIP TO AROUND 25 TO 30%. RH VALUES AT OR BELOW 35% WILL BE AROUND 5 HOURS. ON FRIDAY...SIMILAR RH VALUES OF AROUND 25 TO 30% ARE EXPECTED AGAIN AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ024-025-035-112200- /O.CON.KJAX.FW.W.0089.071011T1700Z-071011T2200Z/ NASSAU-DUVAL-GILCHRIST- 325 AM EDT THU OCT 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON. MUCH DRIER AIR WILL FILTER INTO THE AREA TODAY BEHIND A COLD FRONT. RH VALUES TO DIP TO AROUND 30 TO 35% WITH RH VALUES AT OR BELOW 35% WILL BE AROUND 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PP
000 WWUS82 KJAX 112203 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 PM EDT THU OCT 11 2007 FLZ020>023-030-121000- /O.EXP.KJAX.FW.W.0089.000000T0000Z-071011T2200Z/ /O.CON.KJAX.FW.A.0096.071012T1700Z-071012T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION- 603 PM EDT THU OCT 11 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 25 TO 30 PERCENT ARE EXPECTED AGAIN FRIDAY AFTERNOON AS THE DRY AIRMASS WILL CONTINUE IN PLACE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-031-032-035>037-040-112315- /O.EXP.KJAX.FW.W.0089.000000T0000Z-071011T2200Z/ NASSAU-DUVAL-BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION- 603 PM EDT THU OCT 11 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 10, 2:30 PM EDT, 31 minutes earlier.
Area forecast discussion, Oct 10, 2:30 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT WED OCT 10 2007
.SHORT TERM...SURFACE COLD FRONT LOCATED ROUGHLY ALONG THE EAST
COAST EXTENDING THROUGH THE SUWANNEE VALLEY AND OUT INTO THE
GOMEX. MUCH DRIER AIR...SHOWN ON BOTH VISIBLE AND WATER VAPOR
IMAGERY BY A LACK OF CLOUDS...AND ON METAR OBSERVATIONS BY LOWER
DEW POINTS...WILL GRADUALLY BUILD SOUTHWARD OVERNIGHT. EXPECT THE
BEST CHANCE OF FOG DEVELOPMENT TO BE ACROSS OUR CENTRAL FLORIDA
COUNTIES WHERE A LITTLE LOW LEVEL MOISTURE REMAINS NEAR THE FRONT.
ELSEWHERE...EXPECT CONDITIONS TO BE TOO DRY FOR FOG FORMATION.
WITH DRY AIR...OVERNIGHT LOWS WILL BE NEAR CLIMO TONIGHT...LOWERING
TO BELOW NORMAL BY FRIDAY AS A SECONDARY AND DRIER COLD FRONT
PASSES. DEW POINTS IN THE 40S AND 50S BY THURSDAY WILL ALSO LEAD
TO FIRE WEATHER CONCERNS.
.LONG TERM...FRIDAY THROUGH TUESDAY...LATE THURSDAY AND EARLY
FRIDAY A SECONDARY COLD FRONT WILL PASS THROUGH THE AREA. DRY AND
COOL CONDITIONS WILL PREVAIL THROUGH THE WEEKEND FOLLOWING THIS. DRY
AIR WILL ENHANCE RADIATIONAL COOLING...BRINGING OVERNIGHT LOWS
APPROXIMATELY 10 DEGREES BELOW NORMAL...WHILE HIGHS WILL REMAIN NEAR
CLIMATOLOGY. BY EARLY NEXT WEEK AN APPROACHING COLD FRONT WILL
SHIFT WINDS TO EASTERLY THEN SOUTHERLY...GRADUALLY BRINGING
TEMPERATURES TO ABOVE NORMAL...AND A CHANCE FOR PRECIPITATION BY
TUESDAY.
&&
.AVIATION....WEAK FRONTAL BOUNDARY MOVING THROUGH THE CWA WITH SCT CU
AND OCNL BROKEN MID CLOUDS. OUTSIDE CHANCE FOR A SHOWER OR
THUNDERSTORM THROUGH 00Z BUT PREVAILING VFR ANTICIPATED. DRIER
AIRMASS AND NW FLOW EXPECTED LATER ON TONIGHT.
&&
.MARINE...A 10-15 KT S-SW FLOW EXPECTED AHEAD OF FRONTAL BOUNDARY
TONIGHT WITH NW WINDS UP TO AROUND 15 KT OR 15-20 KT BRIEFLY IN
WAKE OF FRONT EARLY THU AND AGAIN THU NIGHT. OTHERWISE...NO
HEADLINES ANTICIPATED.
&&
.FIRE WEATHER...WITH BETTER CONFIDENCE ON RH VALUES THU HAVE UPGRADED
FIRE WEATHER WATCH TO RED FLAG WARNING. MODEL RH VALUES AROUND 850-925
MB ARE IN THE 15-20% RANGE AND EXPECT SOME OF THIS DRY AIR TO MIX
DOWN IN THE AFTERNOON. HAVE ALSO INCLUDED GILCHRIST IN WARNING.
RH VALUES ALSO CLOSE TO RED FLAG CRITERIA BETWEEN ALACHUA AND CLAY
COUNTIES SO WILL PUT THEM IN FIRE WEATHER WATCH AND LET NEXT SHIFTS
DECIDE WHETHER TO UPGRADE OR DROP AS THERES STILL SOME LOW LEVEL
MOISTURE OVER THE SE ZONES. NW FLOW EXPECTED TO BE LESS THAN 15 MPH.
CONTINUATION OF DRY AIR ON FRIDAY WITH A LIGHTER NW TO N FLOW EXPECTED
AND HAVE PUT SUWANEE VALLEY IN FIRE WEATHER WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 81 49 78 / 10 0 0 0
SSI 66 81 58 76 / 0 0 0 0
JAX 63 84 53 79 / 10 0 0 0
SGJ 68 84 60 78 / 20 10 0 0
GNV 62 85 53 80 / 10 10 0 0
OCF 64 85 52 81 / 10 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-BRADFORD-CLAY.
RED FLAG WARNING FROM 1 PM TO 6 PM EDT THURSDAY FOR BAKER-
COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE-UNION.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR BAKER-COLUMBIA-HAMILTON-
SUWANNEE.
GA...NONE.
AM...NONE.
&&
HURLBUT/SHASHY/KERNSHazardous weather outlook, Oct 10, 5:23 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 523 AM EDT WED OCT 10 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-110930- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 523 AM EDT WED OCT 10 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN INCREASED FIRE DANGER IS EXPECTED THURSDAY AND FRIDAY AS DRIER AIR MOVING INTO THE AREA RESULTS IN CRITICALLY LOW RELATIVE HUMIDITIES. ...SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:14 AM EDT | Fire Weather Watch | JAX | Baker, Nassau, Suwannee, Union | 12 hr |
| Oct 10, 3:01 PM EDT | Fire Weather Watch | JAX | Bradford | 12 hr |
| Oct 10, 3:01 PM EDT | Fire Weather Watch | JAX | Baker, Suwannee, Union | 36 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.